# SDR COMA9960426

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 86488
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 5,960 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

PROX SYSTEM FAULT MESSAGE.  LANDING GEAR WOULD NOT EXTEND.  REPLACED THE PSEU.
